# SDR SWAA2021111725219

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB ASSY. #4 (STAB STA 120.30); STIFFENER #3 LOWER AREA CRACK NOTED. REMOVED CRACK IAW SRM 55-10-09-2R REPAIR 4.  PERFORMED HFEC INSP ON REWORKED AREA WEB IAW B737 NDT P6 51-00-00 PROC.23 CRACK NOTED.   PERFORMED ROTO INSP ON REWORKED AREA 4EA EXISTING HOLES AT LOWER CHORD IAW NDT P6 51-00-00 PROC.16,  CRACK NOTED ON 1EA HOLE. FABRICATED NEW ANGLE AT #4 RIB STIFFENERS #3 IAW SRM 55-10-09-2R REPAIR 5.  LOCATED AND DRILLED REPAIR IAW SRM 51-40-05-0G-0. FABRICATED FILLER IAW  SRM 55-10-09-2R-REPAIR 5.TREATED AND PRIMED NEW REPAIR ANGLE IAW AMM 51-21-41-370-801 & AMM 51-21-72-370-804. INSTALLED REPAIR IAW SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-5 REPAIR 5.
